Ask an expert
Question

25 Jul 2011

Genital itch
I''ve got an unexplained itch that is driving me insane. It feels asif I have small lacerations on my genitals, especially after intercourse or masturbation. It''s not thrush, I''ve had my gynea test for it. Is there any topical cream that I can use because the more it itches, the more I react and the worse it gets. Please help!
Answer 452 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I can't suggest something to use without a diagnosis. It could be an allergy, infection or skin problem.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18773 votes
Vote